Random polytopes: Central limit theorems for intrinsic volumes

Thäle, Christoph; Turchi, Nicola; Wespi, Florian (2018). Random polytopes: Central limit theorems for intrinsic volumes. Proceedings of the American Mathematical Society, 146(7), pp. 3063-3071. American Mathematical Society 10.1090/proc/14000

[img] Text
CLTarxiv.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (201kB) | Request a copy

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Wespi, Florian

Subjects:

500 Science > 510 Mathematics

ISSN:

0002-9939

Publisher:

American Mathematical Society

Language:

English

Submitter:

David Ginsbourger

Date Deposited:

19 Mar 2018 16:48

Last Modified:

24 Oct 2019 22:31

Publisher DOI:

10.1090/proc/14000

BORIS DOI:

10.7892/boris.112917

URI:

https://boris.unibe.ch/id/eprint/112917

Actions (login required)

Edit item Edit item
Provide Feedback